# SDR SWAA2022080426731

- Difficulty date: July 7, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CORRUGATE PLATE LOCATED ORSS 261 OF TRAILING EDGE RT WING 2022-355183 / [01] REPLACED CORRUGATE PLATE AND FASTENERS LOCATED ORSS 261 OF TRAILING EDGE RT WING IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9; AND B737-700 DWG 115A2001 SHEET 29 REV -. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] TASK CARD COMPLETED
